# SDR HNAA2015060500181

- Difficulty date: June 5, 2015
- Submitted: June 5, 2015
- Operation: Air carrier
- Aircraft: N838EX
- Make and model: Dhav DHC8102
- Aircraft serial: 220
- Aircraft time: 53,625 hours, 60,870 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 6100928
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIRD RED EMERGENCY ESCAPE PATH FLOOR LIGHT IS INOPERATIVE.  R & R BULB A EMERGENCY ESCAPE PATH FLOOR LIGHT.  OPS CHECKED GOOD.
